When I was getting ready to start my second round of chemotherapy, Taxotere, my oncologist told me most people had an easier time with it than the adromycin/cytoxin I had been given for the first round. However, joint pain or stiffness is a common side effect.
I had my last Taxotere treatment at the end of November 2005 and it wasn’t until late February or early March of 2006 that I didn’t need a steaming hot shower to loosen up enough to walk half way normal. Still, I have dealt with a certain degree of stiffness ever since.
After the chemo I was put on Tamoxifen. When my estrogen levels finally came down following the removal of my ovaries last year I was switched to Arimidex. One of its side effects is joint pain or stiffness. Mornings and late evenings are the worst, making my fingers hard to manipulate.
So this is my new Arimindex prescription:
Crossposted at Mothers With Cancer
I’m thinking whoever made that package was on some other kind of drug…that’s just crazy!
I agree with Suzanne, that IS crazy!Hey my fellow Torrance friend, I’ve missed coming around here. Hope all is well with you sweetie, I’m going to catch up on your blog! =)
Awww, they decided to make it fun by following the pink road. What goof balls.Cindys
rude. rude. rude.you know what’s not rude? THE CHICAS ARE COMING! THE CHICAS ARE COMING!
What a stinky package! I’m sending positive thoughts your way. Have a blessed day. (:
I think you’re gonna need to MapQuest that dang package to figure out which one to take next! EEK!!See you soon!!!!!!! 🙂
Um…at least you don’t have to worry about childproof caps?
Odd. weird. plain nuts. Who thinks of these things?